A Neolithic Celt with Gnostic Inscriptions at Toronto
Bibliographic Data
| ID | 4536557 |
|---|---|
| Authors | J H Iliffe (corresponding author) |
| Year | 1931 |
| Volume | 35 |
| Issue | 3 |
| Pages | 304-309 |
| Publication date | 1931-07-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | American Journal of Archaeology (JOURNAL) |
| Journal identifiers | ISSN: 0002-9114 • E-ISSN: 1939-828X |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.2307/498570 |
| OpenAlex | W2333632669 |
| Language | EN |
| Citations received | 1 |
Archaeology · Art · Ancient Mediterranean Archaeology and History · Classical Antiquity Studies · Classics · Historical, Religious, and Philosophical Studies · History
| Citations per year | 0.04 |
|---|---|
| Citation span | 2002 - 2002 (1) |
| Highly cited | No |